# SDR CA020226013

- Difficulty date: February 25, 2002
- Submitted: March 21, 2002
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 34,829 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: 242110037C12A1
- Condition: Burned
- Location: Fuselage
- Part time: 35,067 hours, 41,332 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW REPORTED THAT THE LEFT INTAKE HEATER ADAPTER WAS INTERMITTANT AND LEFT AC "A" PHASE VOLTAGE SHOWED 64-80 VOLTS. AFTER MANY COMPONENTS WERE REPLACED FOR TROUBLESHOOTING, BURNED WIRING WAS FOUND BENEATH THE ENTRANCE FLOOR (WIRING TROUGH) FOR THE AC SYSTEM. THE WIRING WAS REPAIRED IN ACCORDANCE TO SYD 8-24-005. NOTE: AD CF 98-08R2 ADDRESSES SIMILAR PROBLEMS BUT DOES NOTAFFECT THIS AREA OF THE TROUGH!THIS WIRING WAS CHAFED AGAINST THE TROUGH WHICH OVERHEATED AND BURNT THROUGH "A" PHASE. "B" AND "C" PHASE WIRING WAS ALSO DAMAGED BUT NOT A BAD AS "A" PHASE.
